# SDR ABXA202009038169

- Difficulty date: August 25, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 65,925 hours, 47,561 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 96FS667842107
- Condition: Corroded
- Location: Bs 1307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE INBOARD FLANGE OF AFT LOWER CARGO COMPARTMENT SEAT TRACK (P/N: 96FS667842-107) AT STA 1307, RBL 15.01.  THE DAMAGE WAS REMOVED BY BLENDING.  ORIGINAL FLANGE THICKNESS IS .080 AND MINIMUM REMAINING THICKNESS IN THE BLENDED AREA IS .033.  THERE ARE NO REPAIRS FOR THE SPECIFIC LOCATION IN THE 767-200 SRM.  THIS REA ACCOMPLISHES THE PERMANENT REPAIR OF THE AFT LOWER CARGO COMPARTMENT SEAT TRACK (ABX-REA-5043-64103-00).
